11-04-2003, 11:27 PM #1New Member
- Join Date
- Oct 2003
Hey guys, I just started a cycle with propionate , winstrol and d-ball and I have taken three shots of the propionate. One of them did good with no negative side effects, but the other two hurt like hell and made me get a fever and feel like I had the flu.Also I had unbelievable pain in the spot where i injected it and it got VERY tight and hard. Any ideas why? Please respond as soon as possible.
11-04-2003, 11:43 PM #2Anabolic Member
Originally Posted by rockyb
- Join Date
- May 2002
It isn't unusual to have pain after a shot of prop. But here are some things to consider:
--Are you aspirating? (Aspirating=pulling back on the plunger before injecting to see if you have struck or are inside a vein.)
--Are you using clean needles? (This should be a no brainer.)
--Are you injecting in the optimal place? (see below)
Here's a link to a post regarding the best spot for glute shots:
Last edited by BASK8KACE; 11-05-2003 at 12:07 AM.
11-04-2003, 11:57 PM #3
Another thing to know is.... its PROP, it hurts LOL im on a prop/fina cycle, prop just hurts...thats about all i can say. I feel like my skin is really tight too, and often cant bend legs well a few days after quad shots. It's normal.
Last edited by Ambulance; 11-05-2003 at 12:01 AM.
11-05-2003, 12:02 AM #4Originally Posted by Ambulance1984
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)